# SDR I5EA2023060800001

- Difficulty date: June 8, 2022
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 71,911 hours, 47,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT AT STA380 - STA400 BETWEEN STR14L TO STR16L
